# SDR CA981207023

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Tube
- Part number: 6D47812051
- Condition: Broken
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LINE IN REAR FUSELAGE BROKEN.  HYDRAULIC LINE P/N 478-1205-1 HAD BECOME SEPARATED AT END OF SLEEVE P/N B0302132V04 DURING ENGINE RUN.  THIS CAUSED THE LOSS OF ALL HYDRAULIC FLUID OF NR 2 SYSTEM.
